MathSciNet Relay Station
MathSciNet bibliographic data
MR197570 20.40
Seksenbaev, K. On the theory of polycyclic groups. (Russian) Algebra i Logika Sem. 4 1965 no. 3, 79–83.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement